MathSciNet Relay Station
MathSciNet bibliographic data
MR742424 (85e:32020) 32E30 (30C40 46E20)
Beatrous, Frank, Jr.; Burbea, Jacob Positive-definiteness and its applications to interpolation problems for holomorphic functions. Trans. Amer. Math. Soc. 284 (1984), no. 1, 247–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement